# SDR 00FDEA00338

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACKS FOUND IN FLOOR WEB FWD OF BS 1183 BULKHEAD BL 0 TO LBL 45.  REMOVED AND REPLACED WEB PER IAW SRM 51-20-1 AND SRM 51-30-2.
